# SDR DHL2001747538

- Difficulty date: February 27, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, RT WING L/E LOWER INBOARD FAIRING SUPPORT HAS LIGHT CORROSION IN END OF SUPPORT.  REMOVED PART IAW SRM 51-30-2.
